# SDR CALA2014032800403

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 46,955 hours, 16,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A980336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPT PLENUM BAY BILDGEMAREA INTERCOSTAL CRACKED AT STATION 500I TO STATION 520 ABOVE STRINGER 27L.  REMOVED DAMAGE FROM INTERCOSTAL AT BS 500I TO STATION 5205 TO STRINGER 27L.  FABRICATED REPAIR DOUBLER, ALODINE & PRIMERED REPAIR PART & INSTALLED IAW SRM 51-70-11 FIG 201 & SRM 51-20-01.
